Alert archive / California / Flash Flood Warnings in 2006
Flash Flood Warning 22, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Dec 27, 2006, 1:17 AM PST for Santa Barbara County, California. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2006, 1:17 AM PST (09:17 UTC)
- Expired
- Dec 27, 2006, 2:45 AM PST
- In force
- 88 min
- Issued by
- NWS Los Angeles, CA
- Area
- Counties, with a storm outline in the text
County Santa Barbara County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 00:00Z, 9.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1871 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KLOX 270922 FFWLOX CAC083-271045- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE OXNARD CA 117 AM PST WED DEC 27 2006 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * FLASH FLOOD WARNING FOR... THE PERKINS BURN AREA IN NORTHEASTERN SANTA BARBARA COUNTY IN SOUTHWEST CALIFORNIA * UNTIL 245 AM PST * AT 110 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM APPROACHING THE PERKINS BURN AREA. RAINFALL RATES WITH THIS THUNDERSTORMS WILL BE SUFFICIENT TO PRODUCE FLASH FLOODING AND MUD AND DEBRIS FLOW IN AND BELOW THE PERKINS BURN AREA. IN ADDITION TO FLASH FLOODING...RAINFALL IS EXPECTED TO CAUSE DEBRIS FLOWS IN THE PERKINS BURN AREA...ACCORDING TO THRESHOLDS PROVIDED BY THE USGS. AREAS AFFECTED INCLUDE PERKINS ROAD...FOOTHILL ROAD... SIERRA MADRE ROAD...AND ROADS WITHIN THE SOUTH CUYAMA OIL FIELD WHERE THEY CROSS BURNED DRAINAGES...AND RESIDENCES IN AND DIRECTLY BELOW THE BURN AREA. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3481 11976 3479 11963 3490 11963 3491 11976 $$ BRUNO/KAPLAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 9:30 PM PST, 3 hours 47 minutes earlier.
Area forecast discussion, Dec 26, 9:30 PM PST, 3 hours 47 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 930 PM PST TUE DEC 26 2006 ...DAMAGING WINDS POSSIBLE FOR PORTIONS OF SOUTHWESTERN CALIFORNIA... ...POTENTIAL FOR MUDFLOWS IN AND BELOW 2006 BURN AREAS... .SHORT TERM...AN UPPER LEVEL LOW PRESSURE STORM SYSTEM IS CURRENTLY MOVING ONSHORE ACROSS NORTHERN CALIFORNIA THIS EVENING...WITH A COLD FRONT BRINGING SHOWERS TO AREAS NORTH OF POINT CONCEPTION. CURRENTLY THE BAND OF RAINFALL IS NOT VERY IMPRESSIVE AND RATHER DISORGANIZED. HOWEVER...BOTH MODELS DO SHOW A STRONG UPPER LEVEL JET STREAM FROM THE NORTHWEST OVERNIGHT WHICH COULD HELP TO ENHANCE THE RAIN BAND LATER TONIGHT AND WEDNESDAY MORNING. WITH THE THREAT OF LOCALLY HEAVY SHOWERS AND EVEN A SLIGHT CHANCE OF THUNDERSTORMS...THERE IS STILL A CHANCE THAT RAINFALL RATES COULD EXCEED USGS THRESHOLDS FOR THE 2006 BURN AREAS. AS A RESULT...WILL KEEP FLASH FLOOD WATCH IN EFFECT JUST FOR THE 2006 BURN AREAS (PLEASE SEE LAFFALOX FOR MORE DETAILS). OUTSIDE OF THESE 2006 BURN AREAS...THE RAIN SHOULD NOT BE OF MUCH CONCERN. BUT THE BIG STORY WITH THIS SYSTEM WILL BE THE STRONG AND DAMAGING WINDS THAT WILL LIKELY OCCUR BEHIND THE FRONT ON WEDNESDAY INTO THURSDAY THE STRONGEST WINDS ARE EXPECTED TO DEVELOP FIRST OVER THE ANTELOPE VALLEY WEDNESDAY MORNING. BY LATE MORNING...VERY STRONG WINDS WILL ALSO DEVELOP OVER THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES. ALL OF THESE AREAS ARE NOW UNDER A HIGH WIND WARNING... WHERE DAMAGING WINDS WILL BECOME LIKELY (PLEASE SEE LAXNPWLOX FOR MORE DETAILS). DURING THE DAY WEDNESDAY...THERE WILL BE INCREASING NORTHWEST FLOW AND SUBSIDENCE ALOFT ACROSS THE AREA. IN ADDITION TO THE HIGH WIND WARNINGS FOR THE MOUNTAINS AND ANTELOPE VALLEY...THERE WILL BE NUMEROUS WIND ADVISORIES IN EFFECT ACROSS THE AREA. BOTH THE 00Z WRF AND GFS SHOW THE UPPER TROUGH DIGGING SHARPLY INTO EASTERN CALIFORNIA AND WESTERN ARIZONA ON WEDNESDAY NIGHT...SETTING THE STAGE FOR A VERY STRONG NORTHERLY WIND EVENT ACROSS OUR CWA. A VERY IMPRESSIVE 145 KNOT JET CORE SWEEPS ACROSS THE AREA ON WEDNESDAY NIGHT...WITH MODEL CROSS SECTIONS SHOWING A VERY DEEP LAYER OF STRONG NORTHERLY WINDS AND EXTREMELY STRONG SUBSIDENCE. IN FACT...THE 00Z WRF INDICATES AN ENORMOUS AREA OF 50 TO 90 KNOT WINDS AT 700 MB COVERING MUCH OF THE CWA BETWEEN 06Z AND 12Z THURSDAY... ALONG WITH PEAK DOWNARD VERTICAL VELOCITIES OF OVER -100 MICROBARS/SECOND (THESE VALUES ARE AS IMPRESSIVE AS I HAVE EVER SEEN). EVEN AT 850 MB... THERE IS A LARGE AREA OF 50 TO 70 KNOT NORTHERLY WINDS. WITH SUCH A DEEP LAYER OF VERY STRONG NORTHERLY WINDS AND SUBSIDENCE...STRONG MOUNTAIN WAVE WIND ACTIVITY IS CERTAINLY LIKELY WHICH COULD SURFACE VERY STRONG WIND GUSTS INTO LOWER ELEVATIONS. WITH CURRENT MODEL PROJECTIONS... WIND GUSTS OVER 80 MPH ARE CERTAINLY LIKELY ACROSS THE MOST FAVORED MOUNTAIN LOCATIONS...INCLUDING THE NORTH-SOUTH FACING INTERSTATE 5 CORRIDOR. THE STAGE IS CERTAINLY SET FOR POTENTIALLY DAMAGING WINDS FOR MANY NORTH-SOUTH ORIENTED PASSES AND CANYONS ON WEDNESDAY NIGHT. IN ADDITION TO THE HIGH WIND WARNING AREAS LISTED ABOVE...THERE ARE ALSO HIGH WIND WATCHES IN EFFECT FOR THE SBA COUNTY SOUTH COAST...LA COUNTY VALLEYS(MAINLY SAN FERNANDO AND SANTA CLARITA VALLEYS)...AND LA COUNTY COAST (MAINLY FROM MALIBU TO HOLLYWOOD HILLS). ALL OF THESE LOCATIONS ARE EXTREMELY VULNERABLE IN STRONG NORTHERLY WIND EVENTS. WINDS WILL GRADUALLY SHIFT TO A MORE NORTHEASTERLY DIRECTION THURSDAY AFTERNOON. WHILE THIS SHOULD DIMINISH WINDS ACROSS SANTA BARBARA COUNTY...THIS SHIFT WILL INCREASED THE THREAT FOR DAMAGING WINDS OVER THE SOLEDAD CANYON PASS AND HIGHWAY 14 FROM NEWHALL TO LANCASTER. THESE WINDS COULD CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES COUNTY AND THE MOUNTAINS OF VENTURA COUNTY THROUGH THURSDAY NIGHT OR FRIDAY MORNING. *** LONG TERM FROM PREVIOUS DISCUSSION *** .LONG TERM... MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT UNTIL LATE SUNDAY...BEFORE THE GFS AND ECMWF SOLUTIONS DIVERGE. MODELS AGREE THAT THE UPPER LEVEL LOW WILL DEEPEN OVER ARIZONA ON THURSDAY AS AN UPPER LEVEL RIDGE BEGINS TO MOVE OVER THE REGION ON FRIDAY. THIS RIDGE BECOMES THE DOMINANT FEATURE BY FRIDAY AND LINGERS THROUGH EARLY SUNDAY. THAT IS WHEN THE MODELS DIVERGE. BOTH THE ECMWF AND THE GFS DEVELOP AN UPPER LEVEL TROUGH OFF THE PACNW LATE SUNDAY...BUT THERE IS SIGNIFICANT DISAGREEMENT IN THE LOCATION OF THAT FEATURE BETWEEN THE MODELS. BOTH MODELS FLATTEN THE RIDGE WITH THIS TROUGH ON MONDAY WITH THE GFS MOVING THE SYSTEM THROUGH THE REGION BY NEXT TUESDAY AND BUILDING A RIDGE OVER THE REGION. INSTEAD...THE ECMWF DEEPENS THE LOW RIGHT OVER THE REGION. TOO EARLY TO SAY WHICH MODEL WILL BE SUCCESSFUL WITH MONDAYS FORECAST...BUT CONFIDENCE AT THAT RANGE WOULD HAVE TO BE LOW. ON THE FLIP SIDE...CONFIDENCE IS GOOD THROUGH EARLY SUNDAY WITH FAIR...WARM AND DRIER WEATHER SETTING IN OVER THE REGION FRIDAY THROUGH EARLY SUNDAY. DEPENDING ON HOW WET WE GET IN THE NEXT 24 HOURS...WE MAY NEED TO BE CONCERNED ABOUT A RETURN TO ELEVATED FIRE WEATHER CONDITIONS LATE IN THE WEEK AND EARLY INTO THE WEEKEND. OTHERWISE...IT SHOULD BE A FEW GREAT DAYS FOR BARGAIN SHOPPING. && .AVIATION... AREAS N OF POINT CONCEPTION WILL DEAL WITH MVFR CIGS AND PRECIP THROUGH 14Z. THIS WILL BE A FAST MOVING COLD FRONT. AREAS S OF POINT CONCEPTION WILL ALSO DROP TO MVFR CIGS WITH THE COLD FRONT MOVING THROUGH STARTING AT 8Z AND CONTINUING THROUGH SBA/VTU/LA COUNTIES THROUGH 20Z. AFTER FRONTAL PASSAGE...STRONG WINDS WILL DEVELOP BEHIND THE FRONT. STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP BEHIND THE FRONT ESPECIALLY LATE WEDNESDAY MORNING. REDUCED VISIBILITIES IN BLOWING DUST CANNOT COMPLETELY RULED OUT FOR THE ANTELOPE VALLEY SITES. KLAX SHOULD SEE VFR CONDITIONS PERSIST THROUGH AT LEAST 09Z. MVFR CONDITIONS SHOULD DEVELOP AFTER 09Z WITH SHOWERS APPROACHING KLAX BY 10Z. AFTER FRONTAL PASSAGE STRONG NW TO W WINDS WILL DEVELOP BY 12 TO 14Z. THESE WINDS WILL INCREASE TO 25 KT SUSTAINED BY 18Z AND CONTINUE WITH LOCAL GUSTS TO 35 KT THROUGH THE AFTERNOON. && .MARINE...HIGH SEAS AND SWELLS WILL CONTINUE TO BUILD ACROSS THE MARINE AREA AND HIGH SURF IS EXPECTED TO CONTINUE AT THE BEACHES. GALE TO NEAR STORM FORCE WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING OVER THE OUTER WATERS AND SOME OF THESE WINDS COULD SPILL OVER INTO THE INNER WATERS SUCH AS THE SANTA BARBARA CHANNEL AND AREAS WEST OF SANTA CATALINA ISLAND. SMALL CRAFT ADVISORIES WILL VERY LIKELY BE POSTED FOR THE INNER WATERS THIS AFTERNOON WITH GALE WARNINGS BEING IN EFFECT FOR THE OUTER WATERS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING (SEE LAXNPWLOX). HIGH WIND WATCH (SEE LAXNPWLOX). FLOOD WATCH (SEE LAXFFALOX). GALE WARNING (SEE LAXCWFLOX). SMALL CRAFT ADVISORY (SEE LAXCWFLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...GOMBERG AVIATION...KAPLAN
Hazardous weather outlook, Dec 26, 5:30 PM PST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 530 PM PST TUE DEC 26 2006 CAZ034>041-044>047-051>054-059-087-088-271400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- 530 PM PST TUE DEC 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AN UPPER LEVEL LOW PRESSURE STORM SYSTEM IS CURRENTLY MOVING ONSHORE OVER OREGON AND NORTHERN CALIFORNIA. THIS STORM SYSTEM WILL BRING A FAST MOVING FRONT INTO THE CENTRAL COAST OVERNIGHT. WITH THIS FRONT...THERE WILL BE THE THREAT FOR THREAT FOR SOME LOCALLY HEAVY DOWNPOURS WHICH COULD EXCEED USGS THRESHOLDS FOR AREAS THAT BURNED DURING 2006. RAIN IS EXPECTED TO OVERSPREAD THE BURN AREAS LATER TONIGHT AND ON WEDNESDAY MORNING. IT STILL APPEARS THAT MOST AREAS WILL RECEIVE RAIN FOR JUST A 3 TO 6 HOUR PERIOD. SO...OVERALL RAIN TOTALS ARE EXPECTED TO BE ON THE LIGHT SIDE...LESS THAN AN INCH. HOWEVER...SINCE SOME LOCALLY HEAVY SHOWERS ARE POSSIBLE...THERE IS THE POTENTIAL FOR RAINFALL RATES TO EXCEED USGS THRESHOLDS FOR FLASH FLOODING AND MUD AND DEBRIS FLOWS. AGAIN...THE PRIMARY THREAT WOULD BE TO THOSE AREAS WITHIN AND IMMEDIATELY BELOW THE 2006 BURN AREAS. THEREFORE...FLASH FLOOD WATCHES REMAIN IN EFFECT FOR THOSE AREAS. VERY STRONG WINDS WILL ALSO DEVELOP LATER TONIGHT...BUT MOST OF THE WINDS WILL OCCUR ON WEDNESDAY INTO THURSDAY. A LARGE SWELL MOVING INTO WATERS OFF THE CENTRAL COAST WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT...AND AT THE BEACHES IT WILL TRANSLATE INTO HAZARDOUS HIGH SURF AND AN ENHANCED RISK OF RIP CURRENTS. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY THE UPPER LEVEL LOW PRESSURE STORM SYSTEM WILL MOVE THROUGH NORTHERN AND CENTRAL CALIFORNIA ON WEDNESDAY AND BE LOCATED NEAR LAS VEGAS BY TOMORROW EVENING. THE BIG STORY WITH THIS SYSTEM WILL BE STRONG AND POTENTIALLY DAMAGING WINDS. VERY STRONG WINDS WILL DEVELOP WEDNESDAY AND CONTINUE INTO THURSDAY OVER PORTIONS OF SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP FIRST OVER THE ANTELOPE VALLEY WEDNESDAY MORNING. BY LATE MORNING...VERY STRONG WINDS WILL ALSO DEVELOP OVER THE MOUNTAINS OF SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES. STRONG WINDS WILL THEN OVERSPREAD THE VALLEYS OF LOS ANGELES COUNTY WEDNESDAY EVENING. THE HIGHEST WINDS WILL LIKELY BE ALONG THE I5 CORRIDOR AND OVER THE ANTELOPE VALLEY WHERE WIND GUSTS OF 80 MPH OR MORE ARE POSSIBLE. THEREFORE...A HIGH WIND WARNING HAS BEEN ISSUED FOR THE ANTELOPE VALLEY...AND THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES. THERE IS ALSO THE POTENTIAL FOR HIGH WINDS TO DEVELOP OVER PORTIONS OF SANTA BARBARA COUNTY...THE SANTA MONICA RANGE...AND THE VALLEYS OF LOS ANGELES COUNTY. A WIND WATCH HAS BEEN ISSUED FOR THESE AREAS. RAINS SHOULD END BY LATE WEDNESDAY...BUT THE THREAT FOR HIGH WINDS WILL CONTINUE. WINDS WILL GRADUALLY SHIFT TO THE NORTH TO NORTHEAST DIRECTION THURSDAY AFTERNOON. WHILE THIS SHOULD DIMINISH WINDS ACROSS SANTA BARBARA COUNTY...THIS SHIFT WILL INCREASED THE THREAT FOR DAMAGING WINDS OVER THE SOLEDAD CANYON PASS AND HIGHWAY 14 FROM NEWHALL TO LANCASTER. THESE WINDS COULD CONTINUE ACROSS THE MOUNTAINS AND VALLEYS OF LOS ANGELES COUNTY AND THE MOUNTAINS OF VENTURA COUNTY THROUGH THURSDAY NIGHT OR FRIDAY MORNING. WINDS OVER THE WATER WILL RESULT IN GALE WARNINGS...ROUGH SEAS AND HIGH SURF CONDITIONS. LOCAL STORM FORCE WINDS WILL BE POSSIBLE WITH THE PASSAGE OF THE FRONTAL SYSTEM. DANGEROUS RIP CURRENTS ARE EXPECTED TO BE WIDESPREAD UNTIL SWELLS ARE EXPECTED TO DECREASE ON THURSDAY. ALTHOUGH NO PRODUCT HAS BEEN ISSUED...THERE IS SOME CONCERN THAT LINGERING HIGH WINDS AND FALLING HUMIDITIES BEHIND THE FRONT COULD RESULT IN A RETURN OF ELEVATED FIRE WEATHER DANGER CONDITIONS. THIS DEPENDS SOMEWHAT ON HOW MUCH RAIN FALLS IN THE NEXT 24 HOURS. IF THE SYSTEM GOES THROUGH VERY DRY...WHICH IS POSSIBLE...A FIRE WEATHER WATCH MAY BE REQUIRED ON WEDNESDAY FOR ELEVATED FIRE WEATHER DANGER CONDITIONS ON THURSDAY AND FRIDAY. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DANIELSON
In the hours before
Special weather statement, Dec 26, 10:00 PM PST, 3 hours 17 minutes before
PUBLIC INFORMATION STATEMENT NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1000 PM PST TUE DEC 26 2006 ...SUMMARY OF WATCHES...WARNINGS AND ADVISORIES IN EFFECT FOR SOUTHWESTERN CALIFORNIA AS OF 10 PM PST TUESDAY... ***LOS ANGELES COUNTY*** HIGH WIND WARNING IN EFFECT FROM 7 AM TO 10 PM PST WEDNESDAY FOR THE ANTELOPE VALLEY. HIGH WIND WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 12 PM PST FRIDAY FOR THE MOUNTAINS EXCLUDING THE SANTA MONICA RANGE. HIGH WIND WARNING IN EFFECT FROM 12 PM WEDNESDAY TO 12 PM PST FRIDAY FOR THE SANTA MONICA RANGE. WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST WEDNESDAY FOR THE COAST...VALLEYS AND CATALINA ISLAND. HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING FOR THE VALLEYS. HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR THE COAST BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. FLASH FLOOD WATCH IN EFFECT FOR FROM 1 AM PST WEDNESDAY THROUGH WEDNESDAY MORNING FOR THE 2006 BURN AREAS...THE EMPIRE BURN AREA ON CATALINA ISLAND...THE CROSS BURN AREA IN THE SANTA CLARITA VALLEY...AND THE DAY AND QUAIL BURN AREAS IN THE MOUNTAINS. HIGH SURF ADVISORY IN EFFECT FOR THE BEACHES FROM 4 AM WEDNESDAY TO 2 PM PST THURSDAY. ***VENTURA COUNTY*** HIGH WIND WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 12 PM PST FRIDAY FOR THE MOUNTAINS. WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST WEDNESDAY FOR THE COAST. FLASH FLOOD WATCH IN EFFECT FOR FROM 1 AM PST WEDNESDAY THROUGH WEDNESDAY MORNING FOR THE 2006 BURN AREAS...THE SHEKELL BURN AREA IN THE VALLEYS AND THE DAY BURN AREA IN MOUNTAINS. HIGH SURF ADVISORY IN EFFECT FOR THE BEACHES FROM 4 AM WEDNESDAY TO 2 PM PST THURSDAY. ***SANTA BARBARA COUNTY*** HIGH WIND WARNING IN EFFECT FROM 10 AM PST WEDNESDAY THROUGH NOON PST THURSDAY FOR THE MOUNTAINS... WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST WEDNESDAY FOR THE NORTH COAST. WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST WEDNESDAY FOR THE SANTA YNEZ VALLEY. WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST WEDNESDAY FOR THE SOUTH COAST. HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR THE SOUTH COAST. FLASH FLOOD WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH WEDNESDAY MORNING FOR THE 2006 BURN AREAS...THE PERKINS BURN AREA IN THE CUYAMA VALLEY AND MOUNTAINS...AND THE SAN RAFAEL COMPLEX BURN AREA IN THE MOUNTAINS. HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM PST THURSDAY FOR NORTH COAST BEACHES. ***SAN LUIS OBISPO COUNTY***... WIND ADVISORY IN EFFECT FROM NOON TO 6 PM PST WEDNESDAY FOR THE COAST AND VALLEYS. WIND ADVISORY IN EFFECT FROM NOON PST WEDNESDAY TO NOON PST THURSDAY FOR THE MOUNTAINS. HIGH SURF ADVISORY IN EFFECT FOR THE BEACHES UNTIL 2 PM PST THURSDAY. BRUNO/KAPLAN
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 4:26 PM PST | High Wind Warning | LOX | Los Angeles | 65 hr |
| Dec 26, 9:15 PM PST | Wind Advisory | LOX | Los Angeles, Santa Barbara | 60 hr |
| Dec 27, 2:35 AM PST | Severe Thunderstorm Warning | LOX | Los Angeles | 55 min |
| Dec 27, 3:18 AM PST | Wind Advisory | LOX | 7 hr | |
| Dec 27, 10:07 AM PST | Fire Weather Watch | LOX | Los Angeles | 24 hr |
Nearby
Flash Flood Warnings in California, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.